Oscillation of second order quasilinear difference equations with several neutral terms. (English) Zbl 1345.39003

Summary: This paper deals with the oscillatory properties of a certain second order difference equation with several neutral terms. Some new sufficient conditions are established which simplify the examination of the equation studied. The results obtained here extend those in [Y. Bolat and J. O. Alzabut, “On the oscillation of higher order half-linear delay difference equation”, Appl. Math. Inform. Sci. 6, No. 3, 423–427 (2012)] for second order difference equation.


39A10 Additive difference equations
Full Text: Link